Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS Phoenix, AZ

August 29, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 29, 2015, 7:27 PM MST for Maricopa County, Arizona. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2015, 7:27 PM MST (02:27 UTC)
Expired
Aug 29, 2015, 8:00 PM MST
In force
33 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 7 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 7:49 PM MSTTSTM WND DMGSan Tan Village Mall, AZ2 TREES UPROOTED AND SNAPPED AND 0.25 IN. HAIL AND HEAVY RAINFALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2015-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2015-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
3168 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS55 KPSR 300227
SVRPSR
AZC013-300300-
/O.NEW.KPSR.SV.W.0052.150830T0227Z-150830T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST SAT AUG 29 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 800 PM MST

* AT 725 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED OVER GILBERT. THIS STORM WAS NEARLY STATIONARY. 
  SMALL HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MESA...EAST CHANDLER...GILBERT...MESA GATEWAY AIRPORT AND HIGLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3329 11165 3327 11180 3340 11185 3342 11165
TIME...MOT...LOC 0225Z 180DEG 0KT 3335 11175 

$$

AJ
1 follow-up statement
738 
WWUS55 KPSR 300254
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
754 PM MST SAT AUG 29 2015

AZC013-300300-
/O.CON.KPSR.SV.W.0052.000000T0000Z-150830T0300Z/
MARICOPA AZ-
754 PM MST SAT AUG 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MST
FOR EASTERN MARICOPA COUNTY...

AT 752 PM MST...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH 
OVER GILBERT. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE... 

GILBERT...EAST MESA...FREESTONE PARK...SUPERSTITION SPRINGS 
MALL...SAN TAN VILLAGE MALL...MESA GATEWAY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3329 11165 3327 11180 3340 11185 3342 11165
TIME...MOT...LOC 0252Z 180DEG 0KT 3363 11182 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 1:52 PM MST, 5 hours 35 minutes earlier.

Area forecast discussion, Aug 29, 1:52 PM MST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
152 PM MST SAT AUG 29 2015

.UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS.

&&

.SYNOPSIS...
STRONG HIGH PRESSURE ALOFT WILL KEEP HIGH TEMPERATURES WELL ABOVE
SEASONAL NORMALS TODAY WITH HOTTER LOWER DESERTS REACHING OR
EXCEEDING 110. THERE WILL BE SUFFICIENT MOISTURE EAST OF THE LOWER
COLORADO RIVER TO SUPPORT ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS THROUGH SUNDAY. STARTING TUESDAY DRIER
WESTERLY FLOW ALOFT WILL SLOWLY PUSH THE MOISTURE OFF TO THE EAST
LIMITING STORM CHANCES PRIMARILY TO HIGHER TERRAIN AREAS TO THE EAST
OF PHOENIX. THERE WILL ALSO BE A GRADUAL COOLING TREND STARTING
SUNDAY WITH CENTRAL DESERTS HIGH TEMPERATURES DROPPING TO AROUND
SEASONAL NORMALS BY THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
WITH THE CLEAR MORNING START TO SUPPLY AMPLE HEATING TO THE MOUNTAIN
AND DESERT SURFACES THROUGH MIDDAY...CONVECTIVE ACTIVITY REALLY TOOK
DURING THE 12 PM MST HOUR. FAIRLY ISOLATED STORMS WERE FIRING ACROSS
SOUTHWEST AND WESTERN AZ WITH MORE SCATTERED ACTIVITY OVER
THE EASTERN WHITE MTNS...THE INTL BORDER IN SE AZ AND ACROSS NW AZ
FROM KINGMAN DOWN THROUGH PRESCOTT. BROAD...BUT
SUBTLE...ANTICYCLONIC CIRCULATION NOTED IN THE STORM ACTIVITY SO FAR
ON REGIONAL IR LOOPS...INDICATIVE OF THE ML CIRC CENTER MODEL
STREAMLINE FCSTS PEGGED EARLIER THIS MORNING THROUGH THE 700-400MB
OR SO LAYER. GIVEN THE LIGHT STEERING FLOW AND WINDS IN THE CIRC
CENTER...STORM MOTION WILL BE ON THE SLOW SIDE TODAY. SOME LOCALIZED
FLOODING IMPACTS COULD OCCUR...BUT CURRENT AIRCRAFT AND MODEL
SOUNDINGS AS WELL AS ALREADY WARM SFC TEMPERATURES POINT TO DEEP
MIXING AND AN INVERTED V PROFILE MAKING STRONG WINDS A THREAT FROM
STORMS TODAY. IT IS THAT POTENTIAL FOR WIND THAT COULD HELP
PROPAGATE SOME BOUNDARIES...AND ASSOCIATED BLOWING DUST...ACROSS THE
AREA THAT COULD HELP TRIGGER ISO TO WIDELY SCT THUNDERSTORM
DEVELOPMENT ACROSS PORTIONS OF THE SOUTH-CENTRAL DESERTS...INCLUDING
THE PHX METRO...LATER THIS AFTN AND EVENING. GIVEN THE GENERALLY
LIGHT WINDS ALOFT...ANY DEBRIS CLOUDINESS WILL BE SLOW TO CLEAR THE
AREA. LINGERING CLOUDS COULD HELP KEEP OVERNIGHT LOWS ON THE MILD
SIDE FOR SUNDAY AM.

BY SUNDAY...TROUGHING OFF THE PACIFIC NORTHWEST WILL MOVE INLAND AND
THE AMPLIFIED UPPER RIDGE OVER THE INTERMOUNTAIN WEST WILL BEGIN TO
TRANSITION TO THE EAST. RESULTING FLOW ALOFT OVER OUR REGION WILL
BECOME MORE SOUTHWESTERLY WHILE 1000-500MB THICKNESSES BEGIN TO
DECREASE. TEMPS SHOULD COOL A FEW DEGREES BUT THEY WILL REMAIN WELL
ABOVE NORMAL. THE FLOW WILL START TO SHIFT THE DEEPER MOISTURE
FURTHER TO THE EAST...BUT THERE WILL BE SUFFICIENT MOISTURE AND
INSTABILITY TO KEEP THE THREAT GOING FOR AFTN/EVE STORMS ACROSS
SOUTH CENTRAL ARIZONA. ABOVE CLIMO POPS WILL REMAIN FROM MARICOPA
CTY EASTWARD...WITH DRY CONDITIONS ACROSS SE CA AND THE CO RIVER
VALLEY.

GFS AND ECMWF OPERATIONAL RUNS AS WELL AS ENSEMBLE GUIDANCE CONTINUE
TO CALL FOR A GRADUAL DRYING AND COOLING TREND TO OCCUR OVER THE
ENTIRE WORK WEEK NEXT WEEK...AS TROFFING ALOFT INITIALLY DEVELOPS
ALONG THE WEST COAST AND PLACES A DRYING SOUTHWEST FLOW ALOFT ACROSS
SERN CALIFORNIA AND ARIZONA. AS THE WEEK PROGRESSES THE TROFFING
STARTS TO PUSH INLAND AND AS THIS HAPPENS TEMPERATURES WILL COOL
DOWN TO NEAR SEASONAL NORMALS. MONDAY INTO TUESDAY THE TROF AXIS
REMAINS ALONG THE WEST COAST...AND FLOW IS NOT SUFFICIENT TO
COMPLETELY SCOUR OUT THE MOISTURE OVER ALL OF SOUTH CENTRAL AZ. FOR
THE MOST PART THE THREAT OF AFTERNOON AND EVENING STORMS WILL BE
CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX BUT CHANCES IN THE
GREATER PHOENIX AREA WILL CERTAINLY NOT BE ZERO...THEY WILL HOVER IN
THE 5 TO 10 PERCENT BALLPARK. FOR THE LATTER HALF OF THE WORKWEEK AS
THE TROF AXIS SHIFTS INLAND AND SOUTHWEST FLOW ALOFT BECOMES
STRONGER...MOISTURE WILL BE PUSHED OFF TO THE EAST AND EVENTUALLY
ANY THREAT FOR STORMS WILL FOCUS OVER HIGHER TERRAIN AREAS TO THE
EAST OF GLOBE WITH SKIES IN THE GREATER PHOENIX AREA MOSTLY SUNNY
EACH DAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

SUFFICIENT INSTABILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL
PERSIST ACROSS SOUTH-CENTRAL AZ THROUGH THE EARLY EVENING. STEERING
FLOW REMAINS QUITE WEAK...SO ANY DEVELOPMENT IN THE PHOENIX METRO
AREA WILL LIKELY NOT OCCUR UNTIL AT LEAST 01-02Z. KPHX/KIWA TAFS HAVE
BEEN AMENDED TO INCLUDE THE MENTION OF VCTS. COVERAGE OF STORMS IN
THE VALLEY IS EXPECTED TO BE AT LEAST ISOLATED...THOUGH THE GREATER
LIKELIHOOD IS FOR AN OUTFLOW BOUNDARY TO MOVE THROUGH AROUND
03Z...BRINGING AN ABRUPT WIND SHIFT FROM THE EAST OR SOUTHEAST. ENVIRONMENT
IS FAVORABLE FOR GUSTY WINDS ALONG WITH AREAS OF BLOWING DUST.
CONDITIONS ARE THEN EXPECTED TO IMPROVE AFTER 04-06Z.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

TYPICAL DIURNAL WIND PATTERNS WITH LITTLE CLOUD COVER EXPECTED. FEW
STORMS BETWEEN KBLH-KPHX-KNYL BETWEEN 19Z-01Z.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
A LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL DISPLACE THE
MONSOON HIGH TO THE SOUTH AND EAST THROUGH THE WEEK. THE TREND WILL
BE TOWARDS COOLER AND DRIER CONDITIONS ACROSS THE DESERT SOUTHWEST.
HOWEVER...ENOUGH MOISTURE WILL LINGER ACROSS EASTERN ARIZONA FOR
ISOLATED AFTERNOON THUNDERSTORMS.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/CB
AVIATION...HIRSCH
FIRE WEATHER...HIRSCH

In the hours before

Special weather statement, Aug 29, 6:36 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
636 PM MST SAT AUG 29 2015

AZZ023-028-300215-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
636 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MARICOPA AND CENTRAL PINAL COUNTIES

UNTIL 715 PM MST

AT 635 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAN TAN VALLEY...OR 13 MILES NORTH OF COOLIDGE...MOVING NORTHWEST AT
5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BLOWING DUST...BRIEF HEAVY RAIN...AND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
QUEEN CREEK...SAN TAN VALLEY...BLACKWATER...MAGMA AND SAN TAN
MOUNTAIN PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3311 11140 3300 11156 3315 11171 3325 11158
TIME...MOT...LOC 0135Z 137DEG 16KT 3317 11159

AJ
Local storm report, Aug 29, 6:55 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
655 PM MST SAT AUG 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     2 E AHWATUKEE           33.32N 111.97W
08/29/2015  E50 MPH          MARICOPA           AZ   TRAINED SPOTTER

            AND 0.25 IN. HAIL

&&

EVENT NUMBER PSR1500187

PSR
Local storm report, Aug 29, 6:59 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
659 PM MST SAT AUG 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       2 NW SEVILLE            33.25N 111.73W
08/29/2015  M1.00 INCH       MARICOPA           AZ   TRAINED SPOTTER

            ESTIMATED TO HAVE FALLEN IN 40 MINUTES AND THUNDERSTORM
            WIND GUST MEASURED AT 45 MPH.

&&

EVENT NUMBER PSR1500188

PSR
Special weather statement, Aug 29, 7:00 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
700 PM MST SAT AUG 29 2015

AZZ023-028-300245-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
700 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA AND NORTHWESTERN PINAL COUNTIES

UNTIL 745 PM MST

AT 659 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TEMPE...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF HEAVY RAIN...SMALL HAIL AND LOCAL BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
CHANDLER...GILBERT...TEMPE...LAVEEN...GUADALUPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3325 11176 3323 11199 3329 11232 3341 11225
      3347 11182
TIME...MOT...LOC 0159Z 170DEG 7KT 3337 11191

AJ
Local storm report, Aug 29, 7:05 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
705 PM MST SAT AUG 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             2 ESE TEMPE             33.38N 111.90W
08/29/2015  E0.50 INCH       MARICOPA           AZ   NWS EMPLOYEE

            AND ESTIMATED WIND GUST TO 40 MPH

&&

EVENT NUMBER PSR1500189

PSR
Local storm report, Aug 29, 7:23 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
723 PM MST SAT AUG 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     2 E AHWATUKEE           33.32N 111.96W
08/29/2015                   MARICOPA           AZ   PUBLIC

            21 IN. DIAMETER TREE UPROOTED.

&&

EVENT NUMBER PSR1500190

PSR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 5:08 PM MSTSpecial Weather StatementPSRPinal37 min
Aug 29, 5:15 PM MSTSpecial Weather StatementPSR45 min
Aug 29, 5:51 PM MSTSevere Thunderstorm WarningPSRPinal39 min
Aug 29, 5:55 PM MSTBlowing Dust AdvisoryPSR2 hr
Aug 29, 6:00 PM MSTSpecial Weather StatementPSRPinal30 min
Aug 29, 6:13 PM MSTSpecial Weather StatementPSRMaricopa32 min
Aug 29, 6:25 PM MSTSpecial Weather StatementPSR35 min
Aug 29, 6:36 PM MSTSpecial Weather StatementPSRPinal39 min
Aug 29, 7:00 PM MSTSpecial Weather StatementPSRMaricopa45 min
Aug 29, 7:17 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 29, 7:41 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Aug 29, 8:20 PM MSTSevere Thunderstorm WarningPSRMaricopa40 min
Aug 29, 8:23 PM MSTAreal Flood AdvisoryPSRMaricopa112 min
Aug 29, 8:36 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal39 min
Aug 29, 8:50 PM MSTBlowing Dust AdvisoryPSR70 min
Aug 29, 10:10 PM MSTAreal Flood AdvisoryPSRPinal50 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.